Wednesday, November 2, 2011

FYI

A very interesting observation....I have been taking antihistamines(10 mg Loratadine)daily for over 2 months to help relieve a rash that I've been dealing with. I'm reporting on the interesting side effects.... Almost from the beginning of taking them, my weight loss stopped and I have been able to eat anything...even bread, Scary! I had somehow managed to gain 5 lbs over the last 3 months (just eating a little bit more) ;-( The rash has gone and I stopped taking the antihistamine over a week ago. Lo and behold... I have lost the 5lb gain and found myself at a new low this morning. I can definitely tell my restriction is back!

An interesting alternative to a defill...for short term!

5 comments:

Band Groupie said...

Very interesting! I'lll have to keep that one in my back pocket...I'm wondering if it's because antihistamines block inflammation and your band was looser? SO glad the rash is gone, and CONGRATS on the new low!!!

Ronnie said...

Glad your back to good restriction... it's interesting to see what affects our bands - they're so fickle!

Maria said...

Interesting! I take Zyrtec on and off, but I've never made that sort of connection!

Cece said...

That is sooo interesting ! Thanks for sharing :)

Andrea said...

That is interesting! I wonder what causes it to do that?